# SDR DALA2024040904220

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 11,445 hours, 5,324 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FUEL TANK, PER AMDS 2820-01281-07A STEPS 5 FOUND ITEM C TUBE PER#C01633381-001 HAS A SCRATCH WITHIN 0.050 NEAR COUPLING OUT OF LIMITS LOG-PAGE UPDATED @ 06APR24 1334 UTC 02 CORR BY RAMDAN 01738681 IAH 06APR24 ATA 2821 RII: N ENTR 01738681 W REPLACED FUEL TUBE PN C01633381-001 PER AMDS 2820-01281-07A & A220 0500-A-J28-21-80-07AAA-720A-A CDCCL COMPLIED WITH. ASSOCIATED AA 2820-01281 ADDED FOR AC 8113. (LP# 0280376)
